Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea, vomiting, diarrhea and fever?

Hi I am 56 y/o one month after a vacation to Mexico, started 3 days after returning with nausea, vomiting, diarrhea, fever, was treated with Cipro for travelers diarrhea & now since 5 days after the completing of the Cipro I have been having off & on diarrhea & cramping, & some off & on rash to my abdomen. The color of my stool is also different & is now paler & chalky with a change in smell.
Sat, 10 Sep 2016
Report Abuse
General & Family Physician 's  Response
Hi & Welcome to HCM.
You seem to be suffering from a water born disease called Giardiasis. The antibiotic Ciprofloxacin is not effective in the eradication of such infection. You need to take a course of medications like Metronidazole or Tinidazole for the successful treatment. Hope this will solve your problem.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes nausea, vomiting, diarrhea and fever?

Hi & Welcome to HCM. You seem to be suffering from a water born disease called Giardiasis. The antibiotic Ciprofloxacin is not effective in the eradication of such infection. You need to take a course of medications like Metronidazole or Tinidazole for the successful treatment. Hope this will solve your problem.